On a Class of Infinite-Dimensional Singular Stochastic Control Problems

Federico S, Ferrari G, Riedel F, Röckner M (2021)
SIAM Journal on Control and Optimization 59(2): 1680-1704.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We study a class of infinite-dimensional singular stochastic control problems that might find applications in economic theory and finance. The control process linearly affects an abstract evolution equation on a suitable partially ordered infinite-dimensional space X, it takes values in the positive cone of X, and it has right-continuous and nondecreasing paths. Our main contribution is to provide a rigorous formulation of the problem by properly defining the controlled dynamics and integrals with respect to the control process, and then to derive necessary and sufficient first-order conditions for optimality. The latter are finally exploited in a specification of the model where we determine an optimal control. The techniques used are those of semigroup theory, vector-valued integration, convex analysis, and general theory of stochastic processes.
Stichworte
infinite-dimensional singular stochastic control; semigroup theory; vector-valued integration; first-order conditions; Bank-El Karoui's; representation theorem; irreversible investment
Erscheinungsjahr
2021
Zeitschriftentitel
SIAM Journal on Control and Optimization
Band
59
Ausgabe
2
Seite(n)
1680-1704
ISSN
0363-0129
eISSN
1095-7138
Page URI
https://pub.uni-bielefeld.de/record/2955128

Zitieren

Federico S, Ferrari G, Riedel F, Röckner M. On a Class of Infinite-Dimensional Singular Stochastic Control Problems . SIAM Journal on Control and Optimization. 2021;59(2):1680-1704.
Federico, S., Ferrari, G., Riedel, F., & Röckner, M. (2021). On a Class of Infinite-Dimensional Singular Stochastic Control Problems . SIAM Journal on Control and Optimization, 59(2), 1680-1704. https://doi.org/10.1137/20M136757X
Federico, S., Ferrari, G., Riedel, F., and Röckner, M. (2021). On a Class of Infinite-Dimensional Singular Stochastic Control Problems . SIAM Journal on Control and Optimization 59, 1680-1704.
Federico, S., et al., 2021. On a Class of Infinite-Dimensional Singular Stochastic Control Problems . SIAM Journal on Control and Optimization, 59(2), p 1680-1704.
S. Federico, et al., “On a Class of Infinite-Dimensional Singular Stochastic Control Problems ”, SIAM Journal on Control and Optimization, vol. 59, 2021, pp. 1680-1704.
Federico, S., Ferrari, G., Riedel, F., Röckner, M.: On a Class of Infinite-Dimensional Singular Stochastic Control Problems . SIAM Journal on Control and Optimization. 59, 1680-1704 (2021).
Federico, Salvatore, Ferrari, Giorgio, Riedel, Frank, and Röckner, Michael. “On a Class of Infinite-Dimensional Singular Stochastic Control Problems ”. SIAM Journal on Control and Optimization 59.2 (2021): 1680-1704.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar